Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SIGHT SCIENCES INC OMNI SURGICAL SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SIGHT SCIENCES INC OMNI SURGICAL SYSTEM
Catalog Number
1-102
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Hyphema (1911)
Date of Event
07/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The physician using an omni device, reported that the catheter broke while performing the retracting the device.The broken off part of the device was removed using a forceps.There was hyphema >1mm that was noted.
New Search
Submit an Adverse Event Report
Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer
(Section D)
SIGHT SCIENCES INC
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer
(Section G)
SIGHT SCIENCES INC
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key
17620043
Report Number
3010363671-2023-00021
Device Sequence Number
7545480
Product Code
MRH
UDI-Device Identifier
00858027006372
UDI-Public
00858027006372
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
PMA/510(K) Number
K202678
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/24/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Catalogue Number
1-102
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/24/2023
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown